# SDR ASAA2022122741301

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 817 hours, 256 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TEMP PROBE" AMBER LIGHT IS ILLUMINATED ON THE OVERHEAD PANEL. GROUNDED - YES. REMOVED AND REPLACED TAT PROBE REF B737-9 AMM 34-21-06.
